# SDR P9RA20040028

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N960PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49904
- Aircraft time: 42,495 hours, 20,545 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: 835880403
- Condition: Overserviced
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NUMBER 315, SLC-AMA, AT APPROXIMATELY 15,000 FEET, 280 KTS, SMOKE WAS REPORTED IN AFT CABIN BY AFT FLIGHT ATTENDANT STATION. SOURCE AND TYPE UNKNOWN AT THAT TIME. EMERGENCY DECLARED. RETURNED TO SLC.  AIRCRAFT INSPECTED AND DETERMINED SAFE TO TAXI TO GATE.  ALL OTHER ASPECTS OF FLIGHT WERE ROUTINE, 161 PAX ON BOARD.  SLC, MAINTENANCE REPORT.  INSPECTED AFT CABIN AREA AND FOUND LAVATORIES OVERSERVICED AND LEAKING FLUID.  DRAINED ALL LAVATORIES AND AIRCRAFT FERRIED TO DFW FOR FURTHER MAINTENANCE.  DFW MAINTENANCE ENTRY, CLEANED TOWELS FROM ALL LAVATORY TANKS, CLEANED BOX FROM LEFT AFT LAV DUMP VALVE.  FILLED LAVS WITH SANI CLEAN.  DUMPED AND RESERVICED.  GROUND PRESSURIZED THE AIRCRAFT AND INS
